... last 4 7.5 vics Monday at 8pm and have not had any since then... when will this HORRIBLE feeling go away?
Addiction - Okay, I'm very new to this site but here for help with my vicodin addition. I took my?
Added 23 Mar 2011:
I started taking Vicodin about a year ago for neck/shoulder pain but this quickly turned into something I could not control :( I'm 100% commited to completely stopping this evil addiction (because I have a husband and two young children...who have NO CLUE of my addiction). Over the last two months or so, i've taking up to 10-12 10mg vics per day. Right now its been about 34 hours since my last dose. When does the withdrawal symptoms "peak" before they start getting better? HELP!!!!!
You have not been on opiates for a long period of time, so the WD should get better soon. However, no one can tell you when it will peak, or when it will get better. You may start feeling better within a week.
You might want to google The Thomas Recipe for a list of rx and otc meds that you will need while in WD. This list will help with the physical part of WD.
Let us know what symptoms you are having, and do not be afraid to get specific. I did a cold turkey off prescribed Oxy a while ago, and I know every symptom of opiate WD, so if you need help, just post again.
Wishing you the best,
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vicodin HP - after addiction and successful withdrawl, it is ever possible to use vicodin again for?
Posted 24 Oct 2009 • 1 answer
Posted 26 Jan 2010 • 2 answers
Posted 27 Aug 2010 • 8 answers
Posted 28 Apr 2011 • 3 answers
Posted 16 Mar 2012 • 1 answer